Advanced search
Start date
Betweenand

Numerical studies of porous media flow

Grant number: 13/19021-8
Support type:Scholarships abroad - Research
Effective date (Start): February 24, 2014
Effective date (End): February 23, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Applied Mathematics
Principal researcher:Maicon Ribeiro Correa
Grantee:Maicon Ribeiro Correa
Host: Todd James Arbogast
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Research place: University of Texas at Austin (UT), United States  

Abstract

This Research Project is the starting point of the collaboration with the Institute for Computational Engineering and Sciences (ICES) at the University of Texas at Austin, referring to a visit during the period February 24, 2014 through February 23, 2015. The project deals with the development of numerical methods for solving System of Partial Differential Equations that models flow in highly heterogeneous porous media. More specifically, we propose the development and the analysis of stabilized mixed-hybrid finite element methods to compute Darcy's velocity and pressure in highly heterogeneous rigid porous media, and of higher order finite volume central schemes for associated transport problems. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARBOGAST, TODD; CORREA, MAICON R.. TWO FAMILIES OF H(div) MIXED FINITE ELEMENTS ON QUADRILATERALS OF MINIMAL DIMENSION. SIAM JOURNAL ON NUMERICAL ANALYSIS, v. 54, n. 6, p. 3332-3356, . (13/19021-8)
CORREA, MAICON R.. A semi-discrete central scheme for incompressible multiphase flow in porous media in several space dimensions. MATHEMATICS AND COMPUTERS IN SIMULATION, v. 140, p. 24-52, . (13/19021-8)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.